# SDR 99ZZZX143

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8185Y
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024018
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 6270141
- Condition: Frayed
- Location: Trim Control
- Part time: 3,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR A STIFF STABILIZER TRIM CONTROL, TRIM CABLE FOUND SEVERELY FRAYED AT ELECTRIC TRIM SERVO.  ONLY A COUPLE OF STRANDS REMAIN HOLDING CABLE.
